# SDR USAA2012031600012

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3830 · Waste Disposal System
- Part: Vent Line
- Condition: Disconnected
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1035.  AFT THIRD OF CABIN HAD STRONG ODOR OF URINE, SAME PACKS ON OR OFF.  FOUND VENT LINE DISCONNECTED AT CARGO FLOOR LEVEL, JUST FWD OF LAV TANK.  RECONNECTED VENT LINE.
